# SDR CALA2008112401097

- Difficulty date: November 23, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N67158
- Make and model: Boeing 767224
- Aircraft serial: 30437
- Aircraft time: 34,016 hours, 5,139 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T3231
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE AT 4 LOCATIONS SEE L/P 8072815 STA 111, 129, 412 STA 111 S-30 DMG DIAM 0.184 IN RIVET HEAD DMG 0.066 IN.  STA 129 S-30 DMG DIAM 0.170 IN RIVET HEAD DMG 0.056 IN.  STA 412 S-30 DMG DIAM 0.147 IN RIVET HEAD DMG 0.071IN.  WITHIN LIMITS PER SRM 53-00-01. BURNISHED, PUT ON DIP WILL NEED TO REPLACE WITHIN 50 FLIGHTS REFERNCE ECRA 5330-03837 CORRECT STATION NUMBERS ARE AS FOLLOWS (325, 347, AND 412) PERFORMED INTERIM REPAIR AT STATIONS (325, 347 AND 412) PERFROM INSPECTIONS AT INTERVALS NOT TO EXCEED 30 DAYS AND ACCOMPLISH REPAIR WITHIN 90 DAYS . SEE L/P 8072815 FOR INTERIM REPAIR ATE STATION 368.  INSPECTED INTERIM REPAIRS IAW ECRA 5330-03837, STATORS 325 347 AND 412 NO DEFECTS NOTED.  INSPECTED AREA REF ECRA 5330-03837 PART II, REPAIR FASTER SECURE.  DIP REMAINS.  FX SKIN STA 325 S31L SKIN REPAIRED AS PER ECRA 5330-03837 REV D PART 3 ITEM 1.  BS 347 AND BS 412 ARE ACCEPTABLE AS PER ECRA 5330-03837 REV D PART 3 ITEM 2 AND 4 . STA 368.8 SKIN REPAIRED AS PER ECRA 5330-03837 REV D ITEM 3.  REF L/P 8072815, FOUND LIGHTNING STRIKE DMG, STA 111, 129 & AMP;412, STR 30LT PER SRM 53-00-01, ALLOWABLE DMG 1, PG 103, W/I 50 FLT CYC''S C/W REPAIR 8.  ISSUED DIP CONTROL D 089877 PER EC/RA 5330-03837 REV A CORRECT LOCATIONS ARE AS FOLLOWS, (STA 325, 347 AND 412 S-30).  REVISE INSPECTIONS TO READ, PERFORM AT INTERVALS NOT TO EXCEED 30 DAYS AND ACCOMPLISH A PERMANENT REPAIR WITHIN 90 DAYS.  PER MRB DIP EXT DATED 08-30-08, LIMITS REVISED AS FOLLOWS: 1) RIR: EVERY 30 DAYS & AMP; 2) T/A: W/I 90 DAYS.
